# SDR 2005UALA00604

- Difficulty date: June 28, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 38,201 hours, 13,674 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED INFLIGHT.     WEATHER RADAR RECEIVER / TRANSMITTER WAS DEFECTIVE. SHOP FINDINGS INDICATED A R/T FAULT. WXR R/T WAS REPLACED, AND NO FURTHER ASSOCIATED PROBLEMS OCCURRED.
